PSEUDO-COMPLEMENTS IN FINITE PROJECTIVE PLANES


Gunaltili I.

ARS COMBINATORIA, vol.97, pp.153-160, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 97
  • Publication Date: 2010
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.153-160
  • Eskisehir Osmangazi University Affiliated: No

Abstract

We show that a finite linear space with b = n(2) + n + 1 lines, n >= 2, constant point-degree n+1 and containing a sufficient number of lines of size n can be embedded in a projective plane of order n. Using this fact, we also give characterizations of some pseudo-complements, which are the complements of certain subsets of finite projective planes.